Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 204509, 17 pages
http://dx.doi.org/10.1155/2010/204509
Research Article

Convolution Operators and Bochner-Riesz Means on Herz-Type Hardy Spaces in the Dunkl Setting

Department of Mathematics, Faculty of Sciences of Tunis, University of EL-Manar, Tunis 2092, Tunisia

Received 12 February 2010; Accepted 20 October 2010

Academic Editor: Ricardo Estrada

Copyright © 2010 A. Gasmi and F. Soltani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • A. Gasmi, “A Multiplier Theorem for Herz-Type Hardy Spaces Associated with the Dunkl Transform,” Abstract and Applied Analysis, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar